# SDR QXEA2018060100206

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 34,016 hours, 35,040 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: QXD3094301
- Condition: Malfunctioned
- Location: Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO'S ELEVATOR TRIM SWITCH FAILED IN FLIGHT. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. CDS SHOWS CPILTRIM SW FAILURE. REMOVED AND REPLACED THE CO-PILOTS TRIM SWITCH IAW TASK CARD 273000Q01-1, WO 242829. OPS CHECK GOOD. WHILE CHANGING CO-PILOTS TRIM SWITCH FOUND BROKEN WIRE AT THE SWITCH. REPLACED SWITCH AS A PRECAUTIONARY MEASURE ANYWAY. RETURNED TO SERVICE.
